Advertisement

EPJ direct

, Volume 1, Issue 1, pp 1–12 | Cite as

Moments of the truncated multiplicity distributions

  • I. M. Dremin
  • V. A. Nechitailo
Article
  • 25 Downloads

Abstract

TIn experiment, the multiplicity distributions of inelastic processes are truncated due to finite energy, insufficient statistics or special choice of events. It is shown that the moments of such truncated multiplicity distributions possess some typical features. In particular, the oscillations of cumulant moments at high ranks and their negative values at the second rank can be considered as ones most indicative on specifics of these distributions. They allow to distinguish between distributions of different type.

PACS:

12.38.Qk 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Lebedev Physical InstituteMoscowRussia

Personalised recommendations